# SDR AALA201804029019

- Difficulty date: March 30, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 9,051 hours, 3,416 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151LF AT FRAME 42 JUST AFT OF THE DOOR WAS FOUND SOFT AND DELAMINATED ACROSS ENTIRE SURFACE OF THE PANEL.    REPAIRED THE FLOOR PANEL IAW AMM 25-25-00.
